# SDR EIAA200900068

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1220 LT SIDEWALL BETWEEN STR 22L AND STR 23L FRAME SHEAR TIE CRACKED.  MAIN DECK BS 1220 LT SIDEWALL BETWEEN STR 22L AND STR 23L FRAME SHEAR TIE REMOVED AND REPLACED AS PER SRM 51-30-02 AND BOEING DWG 69B02791.
